Rohner, Heiner

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Balogh, Zoltan M.; Pintea, Cornel; Rohner, Heiner (2012). Size of tangencies to non-involutve distributions. Indiana University mathematics journal, 60(6), pp. 2061-2092. Bloomington, Ind.: Dept. of Mathematics, Indiana University 10.1512/iumj.2011.60.4489

Balogh, Zoltan; Rohner, Heiner (2007). Self-similar sets in doubling spaces. Illinois journal of mathematics, 51(4), pp. 1275-1297. Urbana: University of Illinois Press

This list was generated on Mon Aug 10 11:50:14 2020 CEST.
Provide Feedback